# SDR CALA2023010900059

- Difficulty date: January 9, 2023
- Submitted: January 9, 2023
- Operation: Air carrier
- Aircraft: N77520
- Make and model: Boeing 737824
- Aircraft serial: 31658
- Aircraft time: 39,605 hours, 13,628 cycles
- System (JASC): 2311 · UHF Communications System
- Part: Hf Comm
- Condition: Inoperative
- Location: Hf 1 & 2
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

HF RADIOS WILL NOT TRANSMIT BITE BOTH NUMBER 1 AND NUMBER 2 TRANSCEIVERS, BITE TEST OK. GROUND OPS CHK NUMBER 1 AND 2 HF RADIOS CALLING SFO READ LOUD AND CLEAR. R&R NUMBER 1 HF TRANSCEIVER PER PRECAUTIONARY. GROUND OPS CHK OK.
